MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0755-4982(04)98919-1

Медицинская библиотека · Presse medicale (Paris, France : 1983) · 2004

[Benzylthiouracil induced ANCA-positive vasculitis].

Braham Amel, Houman Med Habib, Rais Lamia, Ben Gborbel Imed, Lamloum Mounir, Miled Mohamed

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Several cases of vasculitis associated with antineutrophil cytoplasmic antibodies (ANCA) have been reported in patients treated with synthetic anti-thyroid drugs but only 2 cases have incriminated benzylthiouracil.

OBSERVATION: A 36 year-old woman, 3 years after treatment with benzylthiouracil, rapidly developed progressive kidney failure, related to a pauci-immune extra-capillary glomerular nephropathy and necrotic vasculitis lesions. The search for p-ANCA was positive with anti-myeloperoxidase specificity. She was treated with corticosteroids and 6 monthly intravenous pulses of cyclophosphamide substituted by azathioprine. Renal failure and proteinuria significantly improved. However the high level of p-ANCA.

CONCLUSION

ANCA vascularities are a rare but serious complication of treatment with synthetic thiouracile-type anti-thyroid drugs. The ANCA must be measured when confronted with a systemic manifestation during treatment.

Для цитирования: Braham Amel, Houman Med Habib, Rais Lamia, Ben Gborbel Imed, Lamloum Mounir, Miled Mohamed. [Benzylthiouracil induced ANCA-positive vasculitis].. Presse medicale (Paris, France : 1983). 2004. DOI: 10.1016/s0755-4982(04)98919-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.